Recently I began taking the pill again. I was on it before summer camp, but stopped taking it when I returned. I worried my libido would crash, and, having just freed the slut inside me, I wanted none of that. But another event is approaching, and the idea of loosing a sexually dynamic weekend to Aunt Flow just would not do.
So I’m into my third week on the medication, and, to be perfectly honest, my initial concerns were partially correct. For the first two weeks, I hated who I was on the pill. Moody, depressed, irritable, sad, bitchy. All of the possible negative attributes I’ve ever had bubbled up. Worst of all, my libido dropped to nothing. Not even Katie Morgan could stir me.
I spoke about my misfortune to a friend, who wisely suggested, “Just give it time. Your body needs to adjust again.” So I waited. And miracle of all miracles, life no longer sucks sweaty furry balls. My libido is back up. My mood has lifted. I feel like me again, mostly.
My sex drive is up, but not nearly as high as before. I’m content, but not as bubbly as I was. It is my sincere hope, next month, I will be back to who I was/am. Otherwise, the pill will be reserved only for pre-event assurance. Because if I can’t be horny, if I can’t giggle at the most random things, I’d rather just live with a little more risk.
Comments are disabled on this post